American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions . Math. Comp. 58 (1992) 815--830, S37--S53. MR 1122068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Don Zagier. Special values and functional equations of polylogarithms. Math. Surveys Monogr. 37 (1991) 377-400.
Book volume table of contents   
View Article: PDF

[63] Ruth Kellerhals. The dilogarithm and volumes of hyperbolic polytopes. Math. Surveys Monogr. 37 (1991) 301-336.
Book volume table of contents   
View Article: PDF

[64] Zdzisław Wojtkowiak. The basic structure of polylogarithmic equations. Math. Surveys Monogr. 37 (1991) 205-231.
Book volume table of contents   
View Article: PDF

[65] Spencer Bloch. Function theory of polylogarithms. Math. Surveys Monogr. 37 (1991) 275-285.
Book volume table of contents   
View Article: PDF

[66] Richard Foote. Nonmonomial characters and Artin's conjecture . Trans. Amer. Math. Soc. 321 (1990) 261-272. MR 987161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ted Chinburg. The analytic theory of multiplicative Galois structure. Memoirs of the AMS 77 (1989) MR 973358.
Book volume table of contents   

[68] Min King Eie. On the values at negative half-integers of the Dedekind zeta function of a real quadratic field . Proc. Amer. Math. Soc. 105 (1989) 273-280. MR 977923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[71] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] David Kramer. On the values at integers of the Dedekind zeta function of a real quadratic field . Trans. Amer. Math. Soc. 299 (1987) 59-79. MR 869399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. R. P. Ferguson, R. D. Major, K. E. Powell and H. G. Throolin. On zeros of Mellin transforms of ${\rm SL}\sb{2}({\bf Z})$ cusp forms . Math. Comp. 42 (1984) 241-255. MR 726002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Leonard Carlitz. On Galois fields of certain types . Trans. Amer. Math. Soc. 32 (1930) 451-472. MR 1501545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3